Alert archive / North Carolina / Special Weather Statements in 2021

Special Weather Statement, NWS Wakefield, VA

March 31, 2021Hertford County, Northampton County, North Carolina

NWS Wakefield, VA issued this special weather statement at Mar 31, 2021, 4:05 PM EDT for Hertford County, Northampton County, North Carolina. It was in force for 55 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 31, 2021, 4:05 PM EDT (20:05 UTC)
Expired
Mar 31, 2021, 5:00 PM EDT
In force
55 min
Issued by
NWS Wakefield, VA

Counties Hertford County, NC, Northampton County, NC

The radar

The Norfolk radar (KAKQ), 82 km from the middle of the area, began a volume at 20:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Newport, NC (KMHX), launched 12:00Z, 8.1 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Newport, NC at 12:00Z on 2021-03-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 80 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Newport, NC at 12:00Z on 2021-03-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 53 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
80 J/kg
Mixed-layer CIN
-35 J/kg
Mixed-layer LCL
821 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
53 m²/s²
0-3 km storm-relative helicity
89 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

608 
WWUS81 KAKQ 312005
SPSAKQ

Special Weather Statement
National Weather Service Wakefield VA
405 PM EDT Wed Mar 31 2021

NCZ012-013-VAZ092-312100-
Hertford-Northampton-Southampton-
405 PM EDT Wed Mar 31 2021

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN BERTIE...
NORTHAMPTON...WESTERN HERTFORD AND SOUTH CENTRAL SOUTHAMPTON
COUNTIES...

At 404 PM EDT, strong thunderstorms were clustered near Halifax,
moving northeast at 30 mph.

Wind gusts in excess of 40 mph are possible with this storm.

Locations impacted include...
Ahoskie, Murfreesboro, Rich Square, Boykins, Chowan University,
Conway, Woodland, Como, Union, Jackson, Severn, Lasker, Eagletown,
Milwaukee, Menola, Mapleton, Bryantown, Boones Crossroads, Pleasant
Grove and George.

Strong wind gusts are possible with this storm. These wind gusts are
capable of knocking down tree limbs, small or weakened trees, and
blowing around trash cans, potted plants, lawn furniture, and other
light outdoor objects.

Motorists should use extra caution in the vicinity of this storm. Be
prepared for rapid changes in weather and road conditions. Heavy rain
could cause ponding of water on roads, and possible minor flooding of
ditches and poor drainage areas.

LAT...LON 3621 7739 3624 7738 3627 7741 3629 7741
      3632 7744 3630 7753 3631 7757 3634 7758
      3637 7755 3640 7755 3642 7757 3664 7707
      3629 7691 3624 7713 3625 7721 3622 7723
      3621 7729 3619 7735
TIME...MOT...LOC 2004Z 243DEG 28KT 3628 7761 

$$

Miller

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wakefield, VA wrote its last area forecast discussion before this special weather statement went out at Mar 31, 4:02 PM EDT, 3 minutes earlier.

Area forecast discussion, Mar 31, 4:02 PM EDT, 3 minutes before
AREA FORECAST DISCUSSION
National Weather Service Wakefield VA
402 PM EDT Wed Mar 31 2021

.SYNOPSIS...
A strong cold front will cross the region this evening into
tonight, bringing widespread showers and embedded thunderstorms.
Cold Canadian high pressure builds across the region, bringing
markedly cooler temperatures for the end of the week.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
As of 400 PM EDT Wednesday...

Late this aftn, a cold front was about to push into extrm wrn
VA. Latest radar showed area of showers with embedded tstms
moving through wrn/cntrl and nrn areas of CWA. Temps ranged from
around 60/lower 60s extrm NW, to the upper 70s/near 80 SE.

This activity will move ewrd across the region from late this
aftn through this evening, in advance of the cold front. A few
storms could produce damaging wind gusts, and a brief tornado is
also possible. Otherwise, heavy downpours could result in minor
flooding, esply of low lying and poor drainage areas.

Additional on and off showers will continue tonight into Thu
morning, along and behind the front. Lows tonight will range
through the 40s.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH SATURDAY/...
As of 400 PM EDT Wednesday...

Lingering showers will move offshore by late Thu morning or
midday, as the front pushes farther out to sea. There could be a
stray shower Thu aftn/early evening, as the upper trough drops
into the region. Before the trough swings off the coast Fri
morning, there could even be a flurry over the Bay or eastern
shore area. Otherwise, becoming generally partly sunny during
Thu with highs only in the upper 40s to mid 50s.

Highs Friday in the upper 40s to around 50F. Lows Wed night
ranging from around 40F NW to the mid 40s SE. Much colder Thurs
and Fri nights with a hard freeze likely for most of the FA.
Lows Thurs night in the mid to upper 20s NW to the upper 20s to
lower 30s SE. Lows Fri night in the upper 20s NW to the lower
30s SE. Climatologically, btwn April 1st-8th, only zones that
would need a frost/freeze headline are across sern VA/ne NC
(basically s/e of a ORF-SFQ-IXA line). Frost/freeze headlines
not needed NW of this line until after April 8th, but HWO will
maintain mention of the incoming colder temperatures.

&&

.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
As of 220 PM EDT Wednesday...

High pressure moves off the SE coast Sun and lingers there through
the extended. This will allow for temps to rebound to average temps
in the beginning of the week and above average temps for the middle
to end of the week. Mostly dry for the extended as well with just a
couple of weak shortwaves passing well to our NE Tues and Wed. A low
pressure system moving into the Great Lakes Thurs into Fri will bump
up PoPs to a slight chance (15-20%) by late Thurs, although models
suggest best chances will be late Thurs night into Fri.

Highs in the upper 60s to around 70F for most with low to mid 60s
for the Eastern Shore Sun and Mon, low to mid 70s for most with mid
to upper 60s for the Eastern Shore Tues, and mid to upper 70s for
most with upper 60s to lower 70s for the Eastern Shore Wed and
Thurs. Lows in the low to mid 40s Sun and Mon nights, upper 40s to
lower 50s Tues night, and low to mid 50s Wed night.

&&

.AVIATION /20Z WEDNESDAY THROUGH MONDAY/...
As of 230 PM EDT Wednesday...

Conditions will deteriorate to MVFR or IFR conditons at the TAF
sites this aftn into early Thu morning, due to moderate to heavy
rain showers in advance of and with the cold frontal passage.
SSW winds 10-20 kt will shift to the NW or N overnight into
early Thu morning, and become gusty. Cold front will push out to
sea during Thu, with a lingering chance for light showers
through midday. Otherwise, VFR conditions will return from late
Thu morning into Thu aftn, along with gusty NNW winds.

Outlook: VFR conditions will prevail Thu night through Sat, as
cool high pressure builds into and over the region.

&&

.MARINE...
As of 400 PM EDT Wednesday...

A strong cold front is slowly moving across the Appalachian
Mountains this afternoon. Ahead of this front the winds are
generally 10 to 15 kt out of the south. A solid line of convection
has also formed out ahead of the front and should move over the
waters between 6 and 10 PM tonight with brief heavy rain and gusty
winds.  The cold front itself will not cross the waters until closer
to midnight to 4 AM Thursday morning.  Once the front passes, the
winds will turn northwesterly 20 - 30 kt with gusty up to 35 kt
possible.  Have kept the current gale warning in place through
midday Thursday and added the last coastal zone along the Northern
NC coast as well with SCA conditions over the area rivers and
sounds.  Behind the initial surge of cold air,expect to see the
gradient relax a little, but should still see 20 - 30 kt conditions
continue into Thursday night as the Surface high pressure system is
still over the central US and the upper trough axis moves through
the Mid-Atlantic states.  Will likely need to raise SCA flags across
the entire region through Friday.

By Friday afternoon, expect to see the surface high pressure system
build far enough into the region that the winds should begin to
abate and drop below 20 kt.  For the remainder of the weekend,
expect relatively calmer conditions as the surface high slowly sinks
southward into the SE US and Gulf Coast States.  A weak back door
front may move across the waters late sunday and switch the winds
back to the north, but not anticipating winds strong enough for SCA
conditions.

&&

.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...None.
NC...Freeze Watch from late Thursday night through Friday morning
     for NCZ012>014-030.
VA...Freeze Watch from late Thursday night through Friday morning
     for VAZ092-093-096.
MARINE...Small Craft Advisory from 4 AM Thursday to 7 AM EDT Friday for
     ANZ633-635>637-658.
     Gale Warning from 1 AM to 1 PM EDT Thursday for ANZ630>632-634-
     650-652-654-656.
     Small Craft Advisory from 1 AM Thursday to 7 AM EDT Friday for
     ANZ638.

&&

SYNOPSIS...TMG
NEAR TERM...TMG
SHORT TERM...MAM/TMG
LONG TERM...RMM
AVIATION...TMG
MARINE...ESS/RHR
Hazardous weather outlook, Mar 31, 4:41 AM EDT, 11 hours 24 minutes before
Hazardous Weather Outlook
National Weather Service Wakefield VA
441 AM EDT Wed Mar 31 2021

MDZ021>025-VAZ048-060>062-064>069-075>090-099-100-509>522-010845-
Dorchester-Wicomico-Somerset-Inland Worcester-Maryland Beaches-
Fluvanna-Prince Edward-Cumberland-Goochland-Caroline-Mecklenburg-
Lunenburg-Nottoway-Amelia-Powhatan-Westmoreland-Richmond-
Northumberland-Lancaster-Brunswick-Dinwiddie-Prince George-
Charles City-New Kent-Gloucester-Middlesex-Mathews-Greensville-
Sussex-Surry-James City-Accomack-Northampton-Western Louisa-
Eastern Louisa-Western Hanover-Eastern Hanover-Western Chesterfield-
Eastern Chesterfield (Including Col. Heights)-
Western Henrico (Including the City of Richmond)-Eastern Henrico-
Western King William-Eastern King William-Western King and Queen-
Eastern King and Queen-Western Essex-Eastern Essex-
441 AM EDT Wed Mar 31 2021

This Hazardous Weather Outlook is for southeast Maryland, central
Virginia, east central Virginia, eastern Virginia, north central
Virginia, south central Virginia and southeast Virginia.

.DAY ONE...Today and tonight.

Periods of showers and thunderstorms are expected this afternoon and
early this evening. Heavy rain could result in ponding of water and
isolated instances of flash flooding. There is also the potential for
damaging wind gusts in the strongest thunderstorms.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this afternoon into this evening.

NCZ012>017-030>032-102-VAZ092-093-095>098-523>525-010845-
Northampton-Hertford-Gates-Pasquotank-Camden-Western Currituck-
Bertie-Chowan-Perquimans-Eastern Currituck-Southampton-Isle of Wight-
Norfolk/Portsmouth-Suffolk-Chesapeake-Virginia Beach-York-
Newport News-Hampton/Poquoson-
441 AM EDT Wed Mar 31 2021

This Hazardous Weather Outlook is for northeast North Carolina and
southeast Virginia.

.DAY ONE...Today and tonight.

Periods of showers and thunderstorms are possible across the outlook
area late this afternoon through this evening. Heavy rain could
result in ponding of water and localized flooding issues, especially
in flood prone and urban areas. There is also the potential for
damaging wind gusts in the strongest thunderstorms.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Sub-freezing temperatures are expected both Thursday and Friday
nights, and could be hazardous to any crops or sensitive vegetation
that has begun to grow.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed late today and tonight.

05

In the hours before

Special weather statement, Mar 31, 3:07 PM EDT, 58 minutes before
Special Weather Statement
National Weather Service Wakefield VA
307 PM EDT Wed Mar 31 2021

VAZ067-068-513-311945-
Nottoway-Western Chesterfield-Amelia-
307 PM EDT Wed Mar 31 2021

...A THUNDERSTORM WILL AFFECT WESTERN CHESTERFIELD...NORTHERN
NOTTOWAY...AMELIA AND SOUTHEASTERN POWHATAN COUNTIES...

At 306 PM EDT, a thunderstorm was located over Jetersville, or near
Crewe, moving east at 40 mph.

Wind gusts around 40 mph are possible with this storm.

Locations impacted include...
Crewe, Moseley, Mannboro, Amelia Courthouse, Burkeville, Chula,
Jetersville, Scotts Fork, Winterpock, Earls, Winterham, Skinquarter,
Maplewood, Fergusonville, Jennings Ordinary, Deatonville, Truxillo
and Denaro.

Strong wind gusts are possible with this storm. These wind gusts are
capable of knocking down tree limbs, small or weakened trees, and
blowing around trash cans, potted plants, lawn furniture, and other
light outdoor objects.

Motorists should use extra caution in the vicinity of this storm. Be
prepared for rapid changes in weather and road conditions. Heavy rain
could cause ponding of water on roads, and possible minor flooding of
ditches and poor drainage areas.

LAT...LON 3733 7822 3744 7787 3742 7785 3743 7781
      3746 7779 3749 7770 3727 7764 3725 7766
      3717 7820
TIME...MOT...LOC 1906Z 252DEG 34KT 3728 7810

EI
Special weather statement, Mar 31, 3:15 PM EDT, 50 minutes before
Special Weather Statement
National Weather Service Wakefield VA
315 PM EDT Wed Mar 31 2021

VAZ065>068-079-080-312000-
Lunenburg-Mecklenburg-Nottoway-Dinwiddie-Amelia-Brunswick-
315 PM EDT Wed Mar 31 2021

...A LINE OF SHOWERS AND THUNDERSTORMS WILL AFFECT SOUTHWESTERN
CHESTERFIELD...NORTHEASTERN MECKLENBURG...EASTERN LUNENBURG...
NOTTOWAY...WESTERN DINWIDDIE...SOUTHEASTERN AMELIA AND NORTHERN
BRUNSWICK COUNTIES...

At 315 PM EDT, radar indicated showers and thunderstorms were
located along a line extending from near Crewe to near Lunenburg to
near Boydton. Movement was east at 35 mph.

Wind gusts around 40 mph are possible with these storms.

Locations impacted include...
South Hill, Blackstone, Crewe, Victoria, Lawrenceville, Kenbridge,
McKenney, Brodnax, Nottoway, La Crosse, Boydton, Alberta, Spainville,
Dundas, Wilsons, Fort Pickett, Bacons Fork, North Wellville, Wilburn
and Dolphin.

Strong wind gusts are possible with these storms. These wind gusts
are capable of knocking down tree limbs, small or weakened trees, and
blowing around trash cans, potted plants, lawn furniture, and other
light outdoor objects.

LAT...LON 3665 7850 3691 7828 3717 7818 3727 7764
      3693 7770 3673 7783
TIME...MOT...LOC 1915Z 266DEG 28KT 3715 7812 3690 7822 3668 7842

EI
Special weather statement, Mar 31, 3:43 PM EDT, 22 minutes before
Special Weather Statement
National Weather Service Wakefield VA
343 PM EDT Wed Mar 31 2021

VAZ064-511-512-517-519>521-312030-
Eastern Hanover-Western King and Queen-Western King William-Western
Hanover-Western Essex-Eastern King and Queen-Caroline-
343 PM EDT Wed Mar 31 2021

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN KING AND QUEEN...
SOUTHEASTERN CAROLINE...CENTRAL HANOVER...NORTHWESTERN KING WILLIAM
AND WEST CENTRAL ESSEX COUNTIES...

At 342 PM EDT, a strong thunderstorm was located over Hanover, or
near Ashland, moving east northeast at 35 mph.

Wind gusts up to 45 mph are possible with this storm.

Locations impacted include...
Ashland, Saint Stephens Church, Hanover, Manquin, Beulahville,
Newtown, Aylett, Mangohick, Enfield, Etna Mills, Epworth, Biscoe,
Ashcake, Globe, Duane Fork, Central Garage, Owenton, Upshaw,
Walkerton and Calno.

Strong wind gusts are possible with this storm. These wind gusts are
capable of knocking down tree limbs, small or weakened trees, and
blowing around trash cans, potted plants, lawn furniture, and other
light outdoor objects.

LAT...LON 3773 7693 3772 7701 3772 7703 3767 7741
      3779 7746 3795 7706
TIME...MOT...LOC 1942Z 247DEG 31KT 3774 7736

EI
Special weather statement, Mar 31, 3:43 PM EDT, 22 minutes before
Special Weather Statement
National Weather Service Wakefield VA
343 PM EDT Wed Mar 31 2021

VAZ075-312015-
Westmoreland-
343 PM EDT Wed Mar 31 2021

...A SHOWER WILL AFFECT NORTHWESTERN WESTMORELAND COUNTY...

At 342 PM EDT, a shower was located near Port Royal, or 8 miles
southeast of King George, moving northeast at 35 mph.

Wind gusts in excess of 40 mph are possible with this shower.

Locations impacted include...
Colonial Beach, Oak Grove and Potomac Beach.

Strong wind gusts are possible with this shower. These wind gusts are
capable of knocking down tree limbs, small or weakened trees, and
blowing around trash cans, potted plants, lawn furniture, and other
light outdoor objects.

LAT...LON 3826 7696 3823 7696 3821 7695 3820 7692
      3815 7705 3817 7706 3818 7705 3826 7705
      3826 7703 3827 7703 3828 7698
TIME...MOT...LOC 1942Z 235DEG 30KT 3818 7712

Zimmerman
Special weather statement, Mar 31, 3:58 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service Wakefield VA
358 PM EDT Wed Mar 31 2021

VAZ065>068-079-080-087-088-513-514-312045-
Lunenburg-Mecklenburg-Nottoway-Western
Chesterfield-Dinwiddie-Sussex-Amelia-Brunswick-Greensville-Eastern
Chesterfield (Including Col. Heights)-
358 PM EDT Wed Mar 31 2021

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN
CHESTERFIELD...NORTHWESTERN GREENSVILLE...SOUTHEASTERN
MECKLENBURG... SOUTHEASTERN LUNENBURG...SOUTHEASTERN NOTTOWAY...WEST
CENTRAL SUSSEX...DINWIDDIE...SOUTHEASTERN AMELIA AND BRUNSWICK
COUNTIES...THE CITY OF COLONIAL HEIGHTS AND THE CITY OF PETERSBURG...

At 357 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Wilsons to near Alberta to 9 miles
north of Norlina. Movement was east northeast at 30 mph.

Wind gusts up to 45 mph are possible with these storms.

Locations impacted include...
Petersburg, Dinwiddie, Colonial Heights, South Hill, Lawrenceville,
McKenney, Brodnax, Purdy, Virginia State University, Chester,
Brunswick, La Crosse, Alberta, Dewitt, Matoaca, Spainville, Carson,
Wilsons, Fort Pickett and Radium.

Strong wind gusts are possible with these storms. These wind gusts
are capable of knocking down tree limbs, small or weakened trees, and
blowing around trash cans, potted plants, lawn furniture, and other
light outdoor objects.

Motorists should use extra caution in the vicinity of these storms.
Be prepared for rapid changes in weather and road conditions. Heavy
rain could cause ponding of water on roads, and possible minor
flooding of ditches and poor drainage areas.

LAT...LON 3695 7799 3722 7791 3730 7766 3736 7736
      3728 7736 3724 7738 3722 7745 3719 7745
      3718 7742 3716 7742 3717 7740 3698 7739
      3668 7758 3655 7829
TIME...MOT...LOC 1957Z 258DEG 27KT 3718 7787 3693 7791 3658 7820

EI
Special weather statement, Mar 31, 4:05 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Wakefield VA
405 PM EDT Wed Mar 31 2021

NCZ012-013-VAZ092-312100-
Hertford-Northampton-Southampton-
405 PM EDT Wed Mar 31 2021

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN BERTIE...
NORTHAMPTON...WESTERN HERTFORD AND SOUTH CENTRAL SOUTHAMPTON
COUNTIES...

At 404 PM EDT, strong thunderstorms were clustered near Halifax,
moving northeast at 30 mph.

Wind gusts in excess of 40 mph are possible with this storm.

Locations impacted include...
Ahoskie, Murfreesboro, Rich Square, Boykins, Chowan University,
Conway, Woodland, Como, Union, Jackson, Severn, Lasker, Eagletown,
Milwaukee, Menola, Mapleton, Bryantown, Boones Crossroads, Pleasant
Grove and George.

Strong wind gusts are possible with this storm. These wind gusts are
capable of knocking down tree limbs, small or weakened trees, and
blowing around trash cans, potted plants, lawn furniture, and other
light outdoor objects.

Motorists should use extra caution in the vicinity of this storm. Be
prepared for rapid changes in weather and road conditions. Heavy rain
could cause ponding of water on roads, and possible minor flooding of
ditches and poor drainage areas.

LAT...LON 3621 7739 3624 7738 3627 7741 3629 7741
      3632 7744 3630 7753 3631 7757 3634 7758
      3637 7755 3640 7755 3642 7757 3664 7707
      3629 7691 3624 7713 3625 7721 3622 7723
      3621 7729 3619 7735
TIME...MOT...LOC 2004Z 243DEG 28KT 3628 7761

Miller

The office that day

Everything else NWS Wakefield, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 31, 3:55 AM EDTGale WarningAKQ44 hr
Mar 31, 3:55 AM EDTSmall Craft AdvisoryAKQ3 days
Mar 31, 2:33 PM EDTSpecial Weather StatementAKQLunenburg, Mecklenburg, Nottoway42 min
Mar 31, 3:07 PM EDTSpecial Weather StatementAKQAmelia38 min
Mar 31, 3:15 PM EDTSpecial Weather StatementAKQBrunswick, Lunenburg, Mecklenburg, Nottoway45 min
Mar 31, 3:33 PM EDTFreeze WatchAKQSouthampton, City of Franklin12 hr
Mar 31, 3:43 PM EDTSpecial Weather StatementAKQKing William47 min
Mar 31, 3:43 PM EDTSpecial Weather StatementAKQKing George32 min
Mar 31, 3:58 PM EDTSpecial Weather StatementAKQBrunswick, Dinwiddie, City of Colonial Heights47 min
Mar 31, 4:14 PM EDTSpecial Weather StatementAKQHenrico, King and Queen, New Kent31 min
Mar 31, 4:19 PM EDTSpecial Weather StatementAKQCharles City, Prince George, City of Colonial Heights, City of Hopewell, City of Petersburg26 min
Mar 31, 4:35 PM EDTSevere Thunderstorm WarningAKQGloucester, King and Queen, King William, Middlesex, New Kent40 min
Mar 31, 4:45 PM EDTSpecial Weather StatementAKQCharles City, Greensville, Prince George, Sussex, City of Emporia, City of Hopewell and 1 more45 min
Mar 31, 4:49 PM EDTSpecial Weather StatementAKQLancaster, Northumberland, Richmond56 min
Mar 31, 5:06 PM EDTSevere Thunderstorm WarningAKQPrince George, Surry, Sussex39 min
Mar 31, 5:15 PM EDTSpecial Marine WarningAKQ45 min
Mar 31, 5:18 PM EDTSpecial Weather StatementAKQGloucester, James City, Lancaster, Middlesex, City of Williamsburg42 min
Mar 31, 5:25 PM EDTSpecial Marine WarningAKQ50 min
Mar 31, 5:30 PM EDTSpecial Weather StatementAKQSouthampton, Surry, Sussex, City of Franklin45 min
Mar 31, 5:37 PM EDTSpecial Weather StatementAKQCity of Hampton, City of Norfolk, City of Portsmouth53 min
Mar 31, 5:39 PM EDTSpecial Marine WarningAKQ35 min
Mar 31, 5:41 PM EDTSevere Thunderstorm WarningAKQCharles City, Gloucester, James City, Surry, York, City of Williamsburg19 min
Mar 31, 5:42 PM EDTSpecial Weather StatementAKQCity of Chesapeake48 min
Mar 31, 5:53 PM EDTSpecial Marine WarningAKQ37 min
Mar 31, 5:58 PM EDTSpecial Marine WarningAKQ62 min
Mar 31, 6:12 PM EDTSpecial Weather StatementAKQIsle of Wight, City of Franklin, City of Suffolk48 min
Mar 31, 6:22 PM EDTSpecial Weather StatementAKQCity of Virginia Beach53 min
Mar 31, 6:44 PM EDTSpecial Marine WarningAKQ61 min
Mar 31, 6:49 PM EDTSpecial Weather StatementAKQCity of Hampton, City of Newport News, City of Norfolk, City of Poquoson, City of Portsmouth, City of Suffolk and 1 more56 min
Mar 31, 7:07 PM EDTSpecial Marine WarningAKQ53 min
Mar 31, 7:18 PM EDTSpecial Weather StatementAKQCity of Chesapeake42 min
Mar 31, 7:45 PM EDTSpecial Weather StatementAKQCity of Virginia Beach45 min
Mar 31, 7:53 PM EDTSpecial Marine WarningAKQ82 min
Mar 31, 7:56 PM EDTSpecial Weather StatementAKQCity of Chesapeake49 min
Mar 31, 6:45 PM EDTSpecial Weather StatementAKQBertie, Gates, Hertford45 min

Nearby

Special Weather Statements in North Carolina, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.